# SDR FDEA201807201791

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 85,231 hours, 20,127 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: ARB71881
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FOUND UNDERWING LOWER FRONT SPAR DOUBLER AT STA XOS 1198.587 JUST AFT OF NR 8 SLAT CAVITY, WITH CORROSION AS MARKED. LT WING LOWER FRONT SPAR DOUBLER AT STA XOS 1198.587 AFT OF NR 8 SLAT CAVITY CARRIED OUT REPAIR AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 12. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100. CORROSION AT STA XOS 1198.587, LT WING LOWER FRONT SPAR DOUBLER FOUND EXCEEDED LIMIT AS PER SRM 57-00-00 REPAIR GENERAL.
